Sign in to follow this  
Followers 0
tlehmbecker

Another thread about haloperidol

2 posts in this topic

So, 2 weeks on haloperidol now. Stopped the benzotropine because I was only supposed to take it the first 14 or so days to keep dystonia in check (still have to keep some around in case dystonia pops up). Quick summary I suppose:

  • No affect on HPPD symptoms yet, positive or negative in nature.
  • Knocks me out and makes me feel like a zombie all day. Oddly enough, it causes some insomnia as I've been waking consistently in the middle of the night and having a hard time falling back asleep.
  • No affect on cognitive function
  • Makes my eyes blurry and dry feeling when I wake up. Usually dissipates within an hour.
  • Blurred vision somewhat, though this was expected since it is a side effect. No way I'd pass an eye exam now (maybe I should get one done, never have and I do remember having some vision problems when I was a kid).
  • "Voices" in my head and "wandering" mind significantly reduced.
  • Makes me feel spaced out sometimes.

Other than that, nothing special to note. From my perspective it's a fairly benign medication. The zombie-ness is probably from its antagonistic action at the D2 and D4 sites. Since it has no action at the 5-HT2A sites, I don't expect it to increase HPPD symptoms.

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0